# SDR CALA2025031702864

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 78,829 hours, 33,147 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR R AFT EMER EXIT AT ALT IN LGT CHOP.CAB ALT AND V/S CAB PRESS NORM. REPEAT W/U LOCKING FOR POSITIVE FIX. FOUND ON COVER FLAP ASSY ON RT AFT EMERGENCY EXIT DOOR, BRACKET ASSY ON BACK OUT OF ADJUSTMENT.    ADJUSTED BRACKET AS REQUIRED, COVER FLAP ASSY TIGHT AND OPS CHECK OK, ALL ASSOCIATED LIGHTS OFF AND OPS CHECK OK. REF AMM 25-23-00 AND 52-71-13-400-001-A.
